Discussions By Condition: I cannot get a diagnosis.

28yr old injured muscle? Hard to take deep breath for over a yr now. Please help!!

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: frusterated82
  • July 8, 2011
  • 06:41 PM

Hopefully someone can help. About a year and a half ago I lifted a heavy box over my head and put it down towards the front on the floor. My back felt very stiff after this. Ever since then I have had trouble catching my breath. I find it hard to take a deep breath. I have tried doctors, physio, massage & chriopractor with no help or real answer. I don't know what is wrong with me. It seems aggrivated by the use of my right arm, which is the side where I have the trouble. I do not have any weakness in my arm. Once in a while I will get a throbbing spot in my back next to my spine, around the bra-strap area. Recently when my back started acting up again my right thumb started twitching randomly off and on for a few days. Pain pills hardly work, sinutab for some reason can sometimes take some of the swelling out, and I also get some minor relief from asorbine jr (Maybe 20 Min of relief). I can't work, I can't go out without taking medicine and I can't exercise anymore. Doctors refuse to send me to a specialist, saying it is in my head. I have had xrays, and an ultrasound but they can't see anything. For some reason the pain/breathing problems are also connected to an injury I got from exercising at the bottom of my tailbone, a muscle on the right gets sore from sitting too long or in a bad position, and then the breathing problems start.
Hope someone has an answer.
Thanks so much.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?